# SDR DALA2019031001545

- Difficulty date: March 9, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,750 hours, 53,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON SUPPORT WEB FITTING ON INTERNAL STRUCTURE OF WHEEL WELL NLG RT SIDE. REPAIRED PER ERA 576251-14 REV ORIG (SECTION I TEMPORARY REPAIR). LOGPAGE 0976320 CREATED FOR MONITOR OF TEMP REPAIR. (LP0977181)
